Skip navigation

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBlaszczok, Anna-
dc.identifier.citationAnnales Mathematicae Silesianae, [Nr] 25 (2011), s. 49-57pl_PL
dc.description.abstractThis paper generalises the proof of quadratic reciprocity law in Fq[T] presented by C. G. Ji and Y. Xue [Proc. Amer. Math. Soc. 136 (2008), no. 9, 3035–3039; MR2407064] to the case of d-th power residues, where d divides the order of F∗q. Using only elementary properties of finite fields and basic number-theoretic tools we show that if P,Q∈Fq[T] are distinct irreducible polynomials then (PQ)d=(−1)q−1ddeg(P)deg(Q)(QP)d, where (PQ)d is the d-th power residue symbolpl_PL
dc.rightsUznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska*
dc.subjectPolynomial ringpl_PL
dc.subjectd-th power residuepl_PL
dc.subjectReciprocity lawpl_PL
dc.titleAn elementary proof of the d-th power reciprocity law over function fieldspl_PL
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Blaszczok_An_elementary_proof_of_the_d-th_power_reciprocity_law.pdf693,93 kBAdobe PDFView/Open
Show simple item record

Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons